Some medications can change the odor and color of your output but the digestion of them should not be affected.
Some medications may not be absorbed before they reach the end of your digestive system and may appear whole in your bag. If this is the case, it would be good to talk to your doctor about alternative forms of the medication you are taking, as you would not be getting any of the benefits if you were not absorbing the medicine. Most often it is time release tablets and coated tablets that are a problem.

Taking liquid, gel, or sublingual vitamins and medications can ensure better and faster absorption into your system.

The likelihood of a medication being absorbed depends on what kind of colostomy you have. People with descending or sigmoid colostomies should not have any trouble with pill digestion. People with less colon remaining (ascending or transverse) may not absorb all medications and would be better off taking medications in liquid or tablet form, while avoiding pills with enteric coating as well as time released pills. Chewable, liquid, gel, and sublingual pills absorb more quickly into your body.

Be warned, antibiotics can cause diarrhea as well as change the odor and color of your output. Consuming probiotics and yogurt can help return your bowel to a happy place.

Chemotherapy can also cause diarrhea or constipation. It’s good to talk to your doctor about how chemotherapy might affect your ostomy.

Never take laxatives with your ileostomy. Laxatives cause severe fluid and electrolyte imbalance that could result in a not very fun hospital trip.

The UOAA put together a Medication & Ostomy chart in their Ostomy Nutrition Guide – UOAA on page 14. This chart is broken down by drug group and type of ostomy, and describes what kind of reaction might happen based on those two factors.